“Albanian Albanian Journal of Mathematics
Home About Editorial Board Archives Submissions Publishing Policy Profiles Statistics Special Issues Libra
Albanian J. Math.


About Editorial Board Submissions Author packages Consent to publish Publishing Policy Profiles

Archives

Volume 2, 2008

  1. Shaska, T.; Wijesiri, G. S.; Wolf, S.; Woodland, L., Degree 4 coverings of elliptic curves by genus 2 curves. Albanian J. Math. 2 (2008), no. 4, 307–318.
  2. Beltraminelli, Stefano; Merlini, Danilo Other representations of the Riemann zeta function and an additional reformulation of the Riemann hypothesis. Albanian J. Math. 2 (2008), no. 4, 293–305.
  3. Bhat, V. K. Decomposability of extension rings. Albanian J. Math. 2 (2008), no. 4, 283–291.
  4. Saadati, R.; Vaezpour, S. M.; Vahidi, J. Common fixed point theorem in intuitionistic fuzzy metric spaces. Albanian J. Math. 2 (2008), no. 4, 277–282.
  5. Noor, Muhammad Aslam Some iterative algorithms for extended general variational inequalities. Albanian J. Math. 2 (2008), no. 4, 265–275.
  6. Parfionov, Georges; Zapatrin, Romàn R. Quantum channels with continuous input alphabet. Albanian J. Math. 2 (2008), no. 3, 259–265.
  7. Shaska, Tanush; Ustimenko, V. On some applications of graphs to cryptography and turbocoding. Albanian J. Math. 2 (2008), no. 3, 249–255.
  8. Pjero, N.; Ramasaço, M.; Shaska, T. Degree even coverings of elliptic curves by genus 2 curves. Albanian J. Math. 2 (2008), no. 3, 241–248.
  9. Kotorowicz, Monika Sierpiński gasket-based graphs in coding theory. Albanian J. Math. 2 (2008), no. 3, 235–239.
  10. Wroblewska, Aneta On some properties of graph based public keys. Albanian J. Math. 2 (2008), no. 3, 229–234.
  11. Kohnert, Axel Construction of linear codes having prescribed primal-dual minimum distance with applications in cryptography. Albanian J. Math. 2 (2008), no. 3, 221–227.
  12. Romaczuk, Urszula A new encryption and signing algorithm. Albanian J. Math. 2 (2008), no. 3, 215–220.
  13. Sanjeewa, R.; Shaska, T. Determining equations of families of cyclic curves. Albanian J. Math. 2 (2008), no. 3, 199–213.
  14. Günther, Annika; Nebe, Gabriele Clifford-Weil groups for finite group rings, some examples. Albanian J. Math. 2 (2008), no. 3, 185–198.
  15. Varbanov, Zlatko On identification for sources extended to model with lies.Albanian J. Math. 2 (2008), no. 3, 179–184.
  16. Siap, Irfan CT burst error weight enumerator of array codes. Albanian J. Math. 2 (2008), no. 3, 171–178.
  17. Günther, Annika; Nebe, Gabriele; Rains, Eric M. Clifford-Weil groups of quotient representations. Albanian J. Math. 2 (2008), no. 3, 159–169.
  18. Magaard, Kay; Völklein, Helmut; Wiesend, Götz The combinatorics of degenerate covers and an application for general curves of genus 3. Albanian J. Math. 2 (2008), no. 3, 145–158.
  19. Shaska, T.; Qarri, M. Algebraic aspects of digital communications. Albanian J. Math. 2 (2008), no. 3, 141–144.
  20. Noor, Muhammad Aslam; Yao, Yonghong; Liou, Yeong-Cheng Extragradient method for equilibrium problems and variational inequalities. Albanian J. Math. 2 (2008), no. 2, 125–138.
  21. Nabongo, Diabate; Boni, Théodore K. Numerical blow-up and asymptotic behavior for a semilinear parabolic equation with a nonlilnear boundary condition. Albanian J. Math. 2 (2008), no. 2, 111–124.
  22. Li, Songxiao; Shamoyan, Romi A note on inequalities in multifunctional analytic spaces. Albanian J. Math. 2 (2008), no. 2, 101–109.
  23. Lakrib, Mustapha Boundary value problems for second order convex and nonconvex differential inclusions with integral boundary conditions. Albanian J. Math. 2 (2008), no. 2, 91–99.
  24. Agwo, H. A. Oscillation of nonautonomous second order neutral delay dynamic equations on time scales. Albanian J. Math. 2 (2008), no. 2, 81–89.
  25. Beltraminelli, Stefano; Merlini, Danilo Riemann hypothesis: a numerical treatment of the Riesz and Hardy-Littlewood wave. Albanian J. Math. 2 (2008), no. 2, 61–79.
  26. Noor, Khalida Inayat On generalized quasi-convex functions. Albanian J. Math. 2 (2008), no. 2, 57–60.
  27. Lončar, Ivan Inverse limits of H-closed spaces. Albanian J. Math. 2 (2008), no. 2, 47–55.
  28. Hashorva, Enkelejd; Hüsler, Jürg, The number and sum of near m-extremes.Albanian J. Math. 2 (2008), no. 1, 33–43.
  29. Purkait, S.; Sury, B., Some vanishing sums involving binomial coefficients in the denominator. Albanian J. Math. 2 (2008), no. 1, 27–32.
  30. Noor, Muhammad Aslam, Implicit Wiener-Hopf equations and quasi variational inequalities. Albanian J. Math. 2 (2008), no. 1, 15–25.
  31. Tunç, Cemil, On the instability of solutions to a certain class of non-autonomous and non-linear ordinary vector differential equations of sixth order. Albanian J. Math. 2 (2008), no. 1, 7–13.
  32. Walsh, P. G., On a question of Kaplansky. II. Albanian J. Math. 2 (2008), no. 1, 3–6.

“Albanian
“Albanian